SciELO - Scientific Electronic Library Online

 
vol.22 issue3CLASSES OF FORMS WITT EQUIVALENT TO A SECOND TRACE FORM OVER FIELDS OF CHARACTERISTIC TWO author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Proyecciones (Antofagasta) vol.22 no.3 Antofagasta Dec. 2003

http://dx.doi.org/10.4067/S0716-09172003000300006 

Proyecciones
Vol. 22, N o 3, pp. 243-271, December 2003.
Universidad Católica del Norte
Antofagasta - Chile

SUR LE PROBLÈME ADDITIF DE COUSIN
BASIQUE

AZIZ EL KACIMI
Universitè de Valenciennes, Francia
and
TOUSSAINT SOHOU
Université de Cocody,UFR de Mathématiques, Francia

Abstract

L’objet de ce travailest l’étude du problème additif de Cousin
basique pour un feuilletage transversalement holomorphe. Plusieurs
exemples ont été examinés et plus particulièrement les feuilletages
obtenus par suspension d’un groupe de biholomorphismes d’une variété
analytique complexe.

Pendant l’élaboration de ce travail, le second auteur a effectué une
série de séjours `a l’Université de Valenciennes au sein du LAMATH.
Il remercie cette institution pour son hospitalité ainsique le CIES qui
a organisé cesséjours et le Ministére Français des Affaires Etrangères
pour l es avoir financés.

Références

[BT] Bott,R.&Tu,L. Differential Forms in Algebraic Topology. GTM n o 82, Springer-Verlag, (1982).        [ Links ]

[Ch] Chabat, B. Introduction à l’analyse complexe, Tome 2 : Fonctions de plusieurs variables complexes. Editions MIR, Moscou (1990).        [ Links ]

[CC] Cilleruelo, J. & Cordoba, A. La teoría de losnúmeros. Biblioteca Mondadori, Madrid (1992).        [ Links ]

[Co] Cousin, P. Sur les fonctions de n variables complexes. Acta Mathematica 19, (1895).        [ Links ]

[DK] Duchamp, T. & Kalka, M. Deformation theory for holomorphic foliations. J. of Diff. Geom. 14, (1979) 317-337.        [ Links ]

[Ek1] El Kacimi Alaoui, A. Dualit´e pour les feuilletages transversalement holomorphes. Manuscripta Math. 58, (1987) 417-443.        [ Links ]

[Ek2] El Kacimi Alaoui, A. Op´erateurs transversalement elliptiques sur un feuilletage riemannien et applications. Compositio Math. 73, (1990) 57-106.        [ Links ]

[Ek3] El Kacimi Alaoui, A. Sur le probl`eme du le long des feuilles. Prépublication (mars 2003).        [ Links ]

[GT] Gigante, G. & Tomassini, G. Foliations with complex leaves. Di .. Geo. and its Applications 5, (1995) 33-49.        [ Links ]

[Gr] Grothendieck, A. Sur quelques points d’algèbre homologique. Tôhoku Math. J. Vol. 9, (1957) 119-221.        [ Links ]

[Gu] Guichard, C. Sur la r´esolution de l’équation aux différences finies G (x +1) -G (x )=H (x ). Ann. Sc. ENS 4 (1887) 361-380.        [ Links ]

[Hö] Hörmander, L. An Introduction to Complex Analysis in Several Variables. North-Holland, Vol. 7, (1990).        [ Links ]

[La] Lang, S. Report on Diophantine approximation. Bulletin de la SMF 93, (1965) 117-192.        [ Links ]

[Mi] Milnor, J. On the 3-dimensional Brieskorn Manifolds M (p,q,r ). Ann. of Math. Studies Knots, Groups and 3-Manifolds edited by L. P. Neuwirth, (1975) 175-225.        [ Links ]

[MK] Morrow, J. & Kodaira, K. Complex Manifolds. Athena Series, Selected Topics in Mathematics, Holt, Rinehart and Winston, New York (1971).        [ Links ]

[Re] Reinhart, B.L. Foliated manifolds with bundle-like metrics. Ann. of Math. 69, (1959) 119-132.        [ Links ]

[Sc] Schmidt, W. M. Diophantine approximation. Lecture Notes in Math. 785, (1980).        [ Links ]

[Va] Vaisman, I . Sur la cohomologie des variétés analytiques complexes feuilletées. C.R. Acad. Sc. Paris tome 273, (1971) 1067-1070.        [ Links ]

[We] Wells, R. O. Differential Analysis on Complex Manifolds. Graduate Text in Math. 65, (1979).        [ Links ]

[Wh] Whittaker, J. M. Interpolatory Function Theory. Cambridge Tracts in Math. and Physic (1964).        [ Links ]

Received : January, 2003.

A. El Kacimi Alaoui
LAMATH, Le Mont Houy
Université de Valenciennes
59313 Valenciennes Cedex 9
France
e-mail : aziz.elkacimi@univ-valenciennes.fr

T. Sohou
Université de Cocody, UFR de Mathématiques
22 BP 582 - Abidjan 22 ¾ Côte d’Ivoire
France
e-mail : sohout@syfed.ci.refer.org

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License